# SDR YENA2022032100294

- Difficulty date: March 18, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 01650
- Aircraft time: 68,805 hours, 26,127 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#768, PSE-MCO. (AIRCRAFT DECLARED AN EMERGENCY). 'HYDRAULIC GREEN RESERVOIR LOW LEVEL IN FLIGHT; REF LOG PAGES #3338353 (REMOVED AND REPLACED #1 ENG HYD PRESSURE LINE IAW AMM 29-11-49. LEAK CHECK GOOD. OK FOR SERVICE), ITEM 2 FOR #1 ENG GREEN HYD LINE REPLACEMENT AND LOG #3338355 (REINSTALLED #1 ENG HYD/SUCTION RETURN CLAMPS ON RIGID LINES IAW AMM 29-11-49. OK FOR SERVICE.) FOR LEAK CHECK GOOD.' (SUPPLEMENTAL ADDED TO RESOLUTION)
